Alert archive / Virginia / Wind Advisories in 2015
Wind Advisory 7, NWS Baltimore/Washington
NWS Baltimore/Washington issued this wind advisory at Mar 15, 2015, 8:22 AM EDT for 19 counties in Virginia; 8 counties in West Virginia; Allegany County, Washington County, Maryland. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Mar 15, 2015, 8:22 AM EDT (12:22 UTC)
- Expired
- Mar 15, 2015, 5:45 PM EDT
- In force
- 9 hr
- Issued by
- NWS Baltimore/Washington
All 29 counties
Allegany County, MD, Washington County, MD, Albemarle County, VA, Amherst County, VA, Augusta County, VA, City of Harrisonburg, VA, City of Staunton, VA, City of Waynesboro, VA, City of Winchester, VA, Clarke County, VA, Frederick County, VA, Greene County, VA, Highland County, VA, Madison County, VA, Nelson County, VA, Page County, VA, Rappahannock County, VA, Rockbridge County, VA, Rockingham County, VA, Shenandoah County, VA, Warren County, VA, Berkeley County, WV, Grant County, WV, Hampshire County, WV, Hardy County, WV, Jefferson County, WV, Mineral County, WV, Morgan County, WV, Pendleton County, WV
The radar
The Sterling radar (KLWX), 104 km from the middle of the area, began a volume at 12:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 0.4 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1175 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
880 WWUS71 KLWX 151222 NPWLWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 822 AM EDT SUN MAR 15 2015 ...WIND ADVISORY IN EFFECT FOR AREAS ALONG AND WEST OF BLUE RIDGE MOUNTAINS THROUGH THIS AFTERNOON... MDZ003-501-502-VAZ025>031-503-504-507-508-WVZ050>053-055-501>506- 152200- /O.NEW.KLWX.WI.Y.0007.150315T1222Z-150315T2200Z/ WASHINGTON-EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY- AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE- WESTERN HIGHLAND-EASTERN HIGHLAND-NORTHERN VA BLUE RIDGE- CENTRAL VA BLUE RIDGE-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY- WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL- WESTERN PENDLETON-EASTERN PENDLETON- INCLUDING THE CITIES OF...HAGERSTOWN...FROSTBURG...CUMBERLAND... STAUNTON...WAYNESBORO...HARRISONBURG...WINCHESTER...FRONT ROYAL... HIGHTOWN...MONTEREY...BIG MEADOWS...WINTERGREEN...MARTINSBURG... CHARLES TOWN...MOOREFIELD...BAYARD...MOUNT STORM...PETERSBURG... ELK GARDEN...KEYSER...FORT ASHBY...CIRCLEVILLE...FRANKLIN 822 AM EDT SUN MAR 15 2015 ...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BALTIMORE MD/WASHINGTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS EVENING. * TIMING...THROUGH THIS AFTERNOON. * WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH...MAINLY FOR ELEVATIONS ABOVE 1500 FEET. * IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE. DIFFICULTY DRIVING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 TO 55 MPH ARE EXPECTED. SECURE OUTDOOR FURNITURE AND TAKE CARE DRIVING HIGH PROFILE VEHICLES. && $$
3 follow-up statements
006 WWUS71 KLWX 151222 CCA NPWLWX URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 822 AM EDT SUN MAR 15 2015 ...WIND ADVISORY IN EFFECT FOR AREAS ALONG AND WEST OF BLUE RIDGE MOUNTAINS THROUGH THIS AFTERNOON... MDZ003-501-502-VAZ025>031-503-504-507-508-WVZ050>053-055-501>506- 152200- /O.COR.KLWX.WI.Y.0007.150315T1222Z-150315T2200Z/ WASHINGTON-EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY- AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE- WESTERN HIGHLAND-EASTERN HIGHLAND-NORTHERN VA BLUE RIDGE- CENTRAL VA BLUE RIDGE-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY- WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL- WESTERN PENDLETON-EASTERN PENDLETON- INCLUDING THE CITIES OF...HAGERSTOWN...FROSTBURG...CUMBERLAND... STAUNTON...WAYNESBORO...HARRISONBURG...WINCHESTER...FRONT ROYAL... HIGHTOWN...MONTEREY...BIG MEADOWS...WINTERGREEN...MARTINSBURG... CHARLES TOWN...MOOREFIELD...BAYARD...MOUNT STORM...PETERSBURG... ELK GARDEN...KEYSER...FORT ASHBY...CIRCLEVILLE...FRANKLIN 822 AM EDT SUN MAR 15 2015 ...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BALTIMORE MD/WASHINGTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS EVENING. * TIMING...THROUGH THIS AFTERNOON. * WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH...MAINLY FOR ELEVATIONS ABOVE 1500 FEET. * IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE. DIFFICULTY DRIVING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 TO 55 MPH ARE EXPECTED. SECURE OUTDOOR FURNITURE AND TAKE CARE DRIVING HIGH PROFILE VEHICLES. && $$
115 WWUS71 KLWX 151835 NPWLWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 235 PM EDT SUN MAR 15 2015 ...WIND ADVISORY IN EFFECT FOR AREAS ALONG AND WEST OF BLUE RIDGE MOUNTAINS THROUGH THIS AFTERNOON... VAZ025>027-029-030-503-504-507-508-WVZ055-501-502-505-506-151945- /O.CAN.KLWX.WI.Y.0007.000000T0000Z-150315T2200Z/ AUGUSTA-ROCKINGHAM-SHENANDOAH-PAGE-WARREN-WESTERN HIGHLAND- EASTERN HIGHLAND-NORTHERN VA BLUE RIDGE-CENTRAL VA BLUE RIDGE- HARDY-WESTERN GRANT-EASTERN GRANT-WESTERN PENDLETON- EASTERN PENDLETON- INCLUDING THE CITIES OF...STAUNTON...WAYNESBORO...HARRISONBURG... FRONT ROYAL...HIGHTOWN...MONTEREY...BIG MEADOWS...WINTERGREEN... MOOREFIELD...BAYARD...MOUNT STORM...PETERSBURG...CIRCLEVILLE... FRANKLIN 235 PM EDT SUN MAR 15 2015 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BALTIMORE MD/WASHINGTON HAS CANCELLED THE WIND ADVISORY. WIND GUSTS HAVE DROPPED BELOW WIND ADVISORY CRITERIA...AND WILL CONTINUE TO GRADUALLY DIMINISH LATE THIS AFTERNOON. $$ MDZ003-501-502-VAZ028-031-WVZ050>053-503-504-152200- /O.CON.KLWX.WI.Y.0007.000000T0000Z-150315T2200Z/ WASHINGTON-EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY- FREDERICK VA-CLARKE-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON- WESTERN MINERAL-EASTERN MINERAL- INCLUDING THE CITIES OF...HAGERSTOWN...FROSTBURG...CUMBERLAND... WINCHESTER...MARTINSBURG...CHARLES TOWN...ELK GARDEN...KEYSER... FORT ASHBY 235 PM EDT SUN MAR 15 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * TIMING...THROUGH THIS AFTERNOON. * WINDS...NORTHWEST 20 TO 25 MPH WITH GUSTS UP TO 45 MPH. * IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE. DIFFICULTY DRIVING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 TO 55 MPH ARE EXPECTED. SECURE OUTDOOR FURNITURE AND TAKE CARE DRIVING HIGH PROFILE VEHICLES. && $$
106 WWUS71 KLWX 152145 NPWLWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 545 PM EDT SUN MAR 15 2015 MDZ003-501-502-VAZ028-031-WVZ050>053-503-504-152245- /O.CAN.KLWX.WI.Y.0007.000000T0000Z-150315T2200Z/ WASHINGTON-EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY- FREDERICK VA-CLARKE-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON- WESTERN MINERAL-EASTERN MINERAL- INCLUDING THE CITIES OF...HAGERSTOWN...FROSTBURG...CUMBERLAND... WINCHESTER...MARTINSBURG...CHARLES TOWN...ELK GARDEN...KEYSER... FORT ASHBY 545 PM EDT SUN MAR 15 2015 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BALTIMORE MD/WASHINGTON HAS CANCELLED THE WIND ADVISORY. NORTHWEST WINDS WILL CONTINUE TO GUST 30 TO 40 MPH THROUGH SUNSET BEFORE EASING THROUGH THE EVENING AS HIGH PRESSURE BUILDS OVERHEAD. $$ JACKSON
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this wind advisory went out at Mar 15, 3:54 AM EDT, 4 hours 28 minutes earlier.
Area forecast discussion, Mar 15, 3:54 AM EDT, 4 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
354 AM EDT SUN MAR 15 2015
.SYNOPSIS...
HIGH PRESSURE WILL APPROACH THE REGION TODAY BEFORE BUILDING
OVERHEAD TONIGHT. THE HIGH WILL MOVE OFF TO THE EAST MONDAY AND A
COLD FRONT IS EXPECTED TO PASS THROUGH TUESDAY. HIGH PRESSURE
WILL RETURN FOR THE WEDNESDAY AND LOW PRESSURE MAY IMPACT THE AREA
LATE IN THE WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
DEWPOINTS THAT BEGAN THE CURRENT OVERNIGHT PERIOD IN THE 50S ARE NOW
ABOUT 10-15 DEG LOWER IN SOME AREAS...WHICH HAS SLOWLY/GRADUALLY
BEEN DROPPING TEMPS DOWN FROM THE 50S/60S DOWN INTO THE 40S IN
RECENT HRS. THE BASE OF A POTENT UPPER UPPER LOW NOW PASSING
OVERHEAD - THE LOW WELL NORTH OF OUR AREA UP ACROSS NRN NEW ENGLAND.
BESIDES A DISSIPATING LOWER STRATUS DECK...THIS FEATURE IS CURRENTLY
IN THE EARLY STAGES OF MIXING DOWN A PORTION OF THE GUSTY LOW LEVEL
WIND FIELD. SOME STABILITY IN THE BOUNDARY LAYER PREVENTING MORE
THAN A FEW RANDOM GUSTS...BUT THIS WILL CHANGE QUICKLY POST-DAWN.
GUSTS IN THE 20-30MPH RANGE WILL BE COMMON THROUGHOUT THE DAYTIME
HRS AS SKIES CLEAR OUT AND THE HIGHER GUSTS MIX DOWN FROM THE TOP OF
THE MIXED LAYER.
THE GUSTY WINDS AND RELATIVELY LOWER DEWPOINTS WILL ADD A BIT OF A
CHILL BACK INTO THE AIR AND ALSO PREVENT MUCH OF A WARM-UP THIS
AFTN. HIGHS TODAY ONLY IN THE L50S FOR MOST AREAS...WHICH IS CLOSE
TO AVG BUT WELL BELOW YESTERDAY'S AND MONDAY'S VALUES.
AFTER A SOLID DAY OF DRY/GUSTY WINDS...DEWPOINTS WILL BE DOWN INTO
THE 20S AND 30S AND WHILE THE WINDY UPPER TROUGH WILL MAKE ITS WAY
WELL EAST OF THE AREA BY LATE TONIGHT...THE AFTERMATH WILL BE
ANOTHER COLD NIGHT. DECOUPLING WINDS WILL ALLOW TEMPS TO DROP BACK
DOWN INTO THE 30S AND NEAR-FREEZING FOR ISOLATED LOCALES BEFORE DAWN
MON.
&&
.SHORT TERM /MONDAY THROUGH MONDAY NIGHT/...
AFTER STARTING OFF THE DAY NEAR THE FREEZING MARK...TEMPS WILL SOAR
INTO THE 60S ACROSS THE REGION BY MIDDAY. A SOLID 10-15 MPH
DOWNSLOPING WLY WIND THAT PICKS UP MID MRNG WILL INCREASE TEMPS
ACROSS THE SHEN VLY AND APLCN VLYS WELL INTO THE U60S AND
L70S...WHILE THE ERN HALF OF THE CWA KEEPS MORE OF A MODERATED
RANGE. WINDS WILL DROP OFF A BIT INTO THE PIEDMONT/COASTAL REGIONS
W/ MORE OF A SLY COMPONENT TO THE WIND - ALLOWING A BIT OF ONSHORE
FLOW TO KEEP TEMPS MORE STABILIZED. SOME MID-UPPER CLOUDS DECKS WILL
BE SLIDING OVER THE AREA DURING THE DAY AS WELL...KEEPING THE ERN
HALF OF THE AREA A BIT COOLER THAN THE WEST.
A COLD FRONT WILL APPROACH FROM THE OHIO VALLEY AND GREAT LAKES
MONDAY NIGHT. AHEAD OF THE BOUNDARY...MILD CONDITIONS ARE
EXPECTED. MIN TEMPS WILL RANGE FROM THE MID TO UPPER 40S ACROSS
MOST LOCATIONS...TO THE LOWER 50S ACROSS PORTIONS OF CENTRAL
VIRGINIA INTO THE POTOMAC HIGHLANDS.
&&
.LONG TERM /TUESDAY THROUGH SATURDAY/...
THE COLD FRONT WILL PASS THROUGH THE REGION TUESDAY...FIRST ACROSS
NORTHERN MARYLAND AS WELL AS THE WASHINGTON AND BALTIMORE
METROPOLITAN AREAS IN THE MORNING...AND THEN ACROSS CENTRAL
VIRGINIA AND THE POTOMAC HIGHLANDS DURING THE AFTERNOON. A
DOWNSLOPING WESTERLY FLOW AHEAD OF THE FRONT WILL ALLOW FOR
UNUSUALLY WARM CONDITIONS ACROSS CENTRAL VIRGINIA INTO THE POTOMAC
HIGHLANDS. MAX TEMPS WILL BE IN THE 60S AND 70S ACROSS THESE
AREAS. FARTHER NORTH...MAX TEMPS WILL BE CLOSER TO CLIMO...WITH
50S ACROSS MOST AREAS. A FEW SHOWERS ARE POSSIBLE WITH THE COLD
FRONTAL PASSAGE. HOWEVER...PRECIPITATION WILL BE LIGHT.
HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT FOR TUESDAY
NIGHT...BRINGING NOTICEABLY COLDER CONDITIONS. THE HIGH WILL
REMAIN IN PLACE FOR WEDNESDAY AND DESPITE SUNSHINE...MAX TEMPS
WILL BE BELOW CLIMO. LOW PRESSURE WILL PASS BY TO OUR SOUTH
THURSDAY INTO FRIDAY...BRINGING THE NEXT CHANCE FOR PRECIPITATION.
THERE MAY EVEN BE ENOUGH COLD AIR FOR SOME SNOW...ESPECIALLY IN
THE MOUNTAINS. HIGH PRESSURE MAY RETURN FOR THE START OF NEXT
WEEKEND.
&&
.AVIATION /07Z SUNDAY THROUGH THURSDAY/...
AN UPPER WAVE MOVING OVERHEAD WILL MIX DOWN GUSTS IN THE 20-30KT
RANGES LATER THIS MRNG AND INTO THE EARLY EVE HRS. BEFORE THEN...A
FEW RANDOM GUSTS IN THE 10-20KT RANGE WILL AFFECT THE AREA AS A WAVE
OF 4-6KFT STRATUS ALSO MOVES OVER THE AREA BUT LARGELY DISSIPATING
AS IT MOVES EAST. SKIES WILL START TO CLEAR OUT LATER TODAY AND HIGH
PRESSURE BUILDS IN AND QUIETS DOWN THE SFC/LOW LEVEL WIND FIELD.
PATCHY FOG IS POSSIBLE OVERNIGHT MONDAY INTO EARLY TUESDAY
MORNING. A COLD FRONT WILL PASS THROUGH TUESDAY MORNING ACROSS THE
NORTHERN TERMINALS AND TUESDAY AFTERNOON ACROSS KCHO. GUSTY
NORTHWEST WINDS IN EXCESS OF 20 KNOTS ARE POSSIBLE BEHIND THE
FRONT. HIGH PRESSURE WILL BUILD OVERHEAD TUESDAY NIGHT THROUGH
WEDNESDAY WITH VFR CONDITIONS. LOW PRESSURE MAY IMPACT THE
TERMINALS THURSDAY.
&&
.MARINE...
DESPITE COOLER AIR OVER THE WATERS THIS AFTN...A POTENT UPPER LEVEL
SYSTEM OVERHEAD WILL MIX DOWN GUSTY WINDS IN THE LOW-END GALE RANGES
THIS AFTN. INTERMITTENT SCA GUSTS WILL CONTINUE FROM EARLY THIS
MRNG...THRU THE DAY AND THEN SUBSIDE LATER TONIGHT AS THE SYSTEM
MOVES OFF THE COAST. HIGH PRESSURE WILL BRIEFLY MOVE ACROSS THE AREA
ON MON...KEEPING WINDS RELATIVELY LIGHT AND BELOW SCA LEVELS.
A COLD FRONT WILL APPROACH THE WATERS MONDAY NIGHT. WINDS SHOULD
REMAIN BELOW SCA CRITERIA DUE TO A WEAKER PRESSURE GRADIENT. THE
COLD FRONT WILL PASS THROUGH THE WATERS TUESDAY AND HIGH PRESSURE
WILL BUILD OVERHEAD TUESDAY NIGHT INTO WEDNESDAY. A SMALL CRAFT
ADVISORY WILL LIKELY BE NEEDED FOR PORTIONS OF THE WATERS TUESDAY
INTO WEDNESDAY. LOW PRESSURE MAY IMPACT THE WATERS LATE IN THE
WEEK.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...NONE.
VA...NONE.
WV...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT EARLY THIS MORNING FOR
ANZ530>543.
SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 2 AM EDT MONDAY
FOR ANZ530>532-538>540-542.
GALE WARNING UNTIL 6 PM EDT THIS EVENING FOR ANZ530>543.
SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 5 AM EDT MONDAY
FOR ANZ533-534-537-541-543.
SMALL CRAFT ADVISORY FROM 6 PM TO 10 PM EDT THIS EVENING FOR
ANZ535-536.
&&
SYNOPSIS...BJL
NEAR TERM...GMS
SHORT TERM...BJL/GMS
LONG TERM...BJL
AVIATION...BJL/GMS
MARINE...BJL/GMSHazardous weather outlook, Mar 15, 5:50 AM EDT, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 550 AM EDT SUN MAR 15 2015 ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-161000- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND-DISTRICT OF COLUMBIA-SOUTHERN BALTIMORE-PRINCE GEORGES- ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT-SOUTHEAST HARFORD- PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 550 AM EDT SUN MAR 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...TODAY AND TONIGHT NORTHWEST WIND GUSTS IN EXCESS OF 40 MPH ARE EXPECTED TODAY ACROSS THE OUTLOOK AREA. A GALE WARNING IS IN EFFECT FOR THE WATERS TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053- 055-501>506-161000- WASHINGTON-FREDERICK MD-CARROLL-NORTHERN BALTIMORE- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY- NORTHWEST MONTGOMERY-CENTRAL AND SOUTHEASTERN MONTGOMERY- NORTHWEST HOWARD-CENTRAL AND SOUTHEAST HOWARD-NORTHWEST HARFORD- AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE- NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-ORANGE-CULPEPER- NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND- EASTERN HIGHLAND-WESTERN LOUDOUN-EASTERN LOUDOUN- NORTHERN VA BLUE RIDGE-CENTRAL VA BLUE RIDGE-HAMPSHIRE-MORGAN- BERKELEY-JEFFERSON-HARDY-WESTERN GRANT-EASTERN GRANT- WESTERN MINERAL-EASTERN MINERAL-WESTERN PENDLETON- EASTERN PENDLETON- 550 AM EDT SUN MAR 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...TODAY AND TONIGHT NORTHWEST WIND GUSTS IN EXCESS OF 40 MPH ARE EXPECTED TODAY ACROSS NORTHERN VIRGINIA...THE POTOMAC HIGHLANDS...EASTERN WEST VIRGINIA AND NORTHERN MARYLAND. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 4:05 AM EDT | Gale Warning | LWX | 14 hr | |
| Mar 15, 4:05 AM EDT | Small Craft Advisory | LWX | 22 hr |
Nearby
Wind Advisories in Virginia, 2015Wind Advisories in West Virginia, 2015Wind Advisories in Maryland, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.